# SDR DHLA201100518

- Difficulty date: May 31, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON SKIN LOWER PLATING CORRODED STA XA 737.000 - XA 775.000. PERFORMED MAJOR REPAIR IAW SRM 57-8-1 FIG 4.  REMOVED LEVEL 2 CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 FIG. 7.  REMOVED CORRODED PANEL PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21. FABRICATED PLATING & DOUBLER J IAW SRM 57-8-1, FIG 4, PG 9, ITEM "E" "L". BONDED BOTH PARTS IAW SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141.  CLEANED, TREATED & PRIMED AREA.  PANEL PLATING IAW SRM 51-1-8B. INSTALLED PANEL PLATING IAW SRM 51-1-11 SRM 51-1-21. PERFORMED BALANCING IAW SRM 51-4-3 PG 1-3.
